# SDR UALA2013062104338

- Difficulty date: June 21, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 67,167 hours, 23,605 cycles
- Engine: Pwa PW2040
- System (JASC): 3510 · Crew Oxygen System
- Part: Connector
- Condition: Damaged
- Location: Oxygen Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN BOTTLE CONNECTION THREAD DAMAGED.  R & R CREW OXYGEN BOTTLE IAW AMM 12-15-08, OPS CHECKED GOOD.
